MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X1 RB; ECLIPSE NEEDLE

BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X1 RB; ECLIPSE NEEDLE
Catalog Number 305837
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle eclipse 25x1 rb safety shield broke off.The following information was provided by the initial reporter: "safety part came off" "two instances where the safety part came off and this last time employee was stuck because the safety guard came off." material #: 305837 batch#: 2046337, 2077251, 2091800.I have attached information on the product i received for this adverse event complaint.I would like to request a ra# and the return address, so i can return the product for evaluation and credit.For the freight charges, would you be able to email me a label or let us know your shipping account number? the address here is (b)(6).If you have any questions please let me know.(b)(6).Item#305837.Lot#2046337,2077251, 2091800.
 
Additional Manufacturer Narrative
Investigation summary: 300 unused samples were received with the customer's complaint of safety shields breaking off.Since the affected sample was not received, a random sampling of needles were selected and 50 needles were tested to see if the safety shield could be removed during normal use situations.No issues were found.The root cause of this issue cannot be determined and without the affected sample the complaint cannot be verified.There were no notifications identified during the dhr review that may have contributed to the safety shield breaking off.All inspections were complete and acceptable.
 
Event or Problem Description
Samples received.

Brand Name
BD NEEDLE ECLIPSE 25X1 RB
Common Device Name
ECLIPSE NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18937708
Report Number1920898-2024-00093
Device Sequence Number12484189
Product Code FMI
UDI-Device Identifier00382903058372
UDI-Public(01)00382903058372
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305837
Device Lot Number2077251
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown